# SDR AWXA0000105

- Difficulty date: February 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1685MK7
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LP 7624668, ENGINE 2 COMPRESSOR STALL OCCURRED TWICE DURING TRANSITION FROM FLEX TO CLIMB.  REPLACED E2 VSV ACTUATOR IAW AWA TASK CARD R5M75303.  OPS CHECK OK.
